I have been getting toradol injections twice a week for about a month for back pain. Yesterday while I was out, I had to pea, and my left kidney started hurting, and it was not relieved after I went to the bathroom. It's been hurting today and the other one has started hurting. I don't have any other symptoms except some spasms in the area. Could toradol be affecting my kidneys? If it was, wouldn't I be getting really sick though?
You need to talk to the doctor that's administering the shots, and tell him to stop giving them to you so frequently, if at all.
Toradol is absolute HE11 on the kidneys if used long term. Even at low dosages, my doctors (over the years) have only recommended I take it for 1-2 days MAX, in any given 2-3 week period. If you're getting 2 shots a week, for the past month, I'd be willing to bet your kidney's are finally saying "NO".
Talk to your doctor and have him do his homework, which he obviously hasn't.
I'm not a doctor, but I know idiocy when I see it, and your doctor obviously falls into that category if he's giving you Toradol so frequently and not even checking for side-effects.
Sorry for being so blunt. I'm sure your doctor means well, but honestly, he's doing you more harm than good at the moment with the frequency of the injections.
Yesterday I started getting diarrhea, which is really weird, my bowels are always normal. Last night I felt like I needed to go and couldn't. Diarrhea throughout the night. The frequency isn't extreme, but it's watery. Some nausea, didn't eat much yesterday but my appetite isn't too bad today. I'm not complaining to my doctor without a concern to go on. Toradol gets me through that back pain, I couldn't stand it without it. Still having some pain & burning. But how do I know it's renal pain. Maybe it's an upset intestinal tract from the toradol. I hurt right under my ribs both sides, but the left side is the worst & flares up when I need to pea, and been having some pain in my low left area (front) ureter area I guess. I don't know. Achy pains to sharp prickling pain. The diarrhea seems to have stopped this evening, still hurt in my sides. I'm not sick, sick, I don't know whether to believe my kidneys are taking a fall or not. What symptoms do I need to be concerned of if they occur?
I figured it out. It's hydronephrosis or something similar. I've had that before, it feels the same. That's why I'm not sick. I've never had hydronephrosis cause kidney failure & I've had it about 4 times. I'm getting a UTI now, I guess due to the hydronephrosis. I'll get treatment for it next week when I see my doctor. I think I'll be okay. The pain just had me a little worried.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.